# SDR DEBA391MT0103

- Difficulty date: January 24, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N391MT
- Make and model: Beech 300BEECH
- Aircraft serial: FA111
- Aircraft time: 5,046 hours, 4,678 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 10138402522
- Part serial: 98191H1493
- Condition: Cracked
- Location: Cockpit
- Part time: 844 hours, 724 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOTS WINDSHIELD INNER PANE SHATTERED IN FLIGHT. WINDSHIELD HEAT WAS NOT TURNED ON AT THE TIME.
